Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Durnev, Valery Georgievich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 34

Number of views:
This page:2958
Abstract pages:8858
Full texts:3339
References:692
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 22.10.1946
E-mail:
Keywords: equations in semigroups and groups.
UDC: 510, 512, 517, 519.4, 512.543.12, 512.54.03, 510.53, 512.53, 512.54, 512.543
MSC: 03D03, 03D10, 03D35, 03D40, 20E05, 20E06

Subject:

Algorithmic problems of algebra and mathematical logic.

Biography

Graduated from Faculty of Mathematics of Tula Pedagogical Institute in 1969 (department of aigebra). Ph. D. thesis was defended in 1973. D. Sci. thesis was defended in 1998. A list of my works contains more than 70 titles.

   
Main publications:
  • Positive theory of free semigroup // Doklady Akademii Nauk SSSR. 1973. V. 211. No. 4. P. 772–774.
  • Unsolvability of positive AE^3-theory of free semigroup // Sibirsky mathematichesky jurnal. 1995. V. 36. No. 5. P. 1067–1080.

http://www.mathnet.ru/eng/person8793
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272500

Publications in Math-Net.Ru
2020
1. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On “simple” algorithmically undecidable fragments of elementary theory of an infinitely generated free semigroup”, Chebyshevskii Sb., 21:4 (2020),  56–71  mathnet
2. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On elementary theories of algebraically closed groups”, Chebyshevskii Sb., 21:1 (2020),  186–199  mathnet
2018
3. D. R. Filonov, D. Ju. Chalyy, D. M. Murin, V. G. Durnev, V. A. Sokolov, “Question answering system for applicant support by using modern messengers”, Model. Anal. Inform. Sist., 25:4 (2018),  411–420  mathnet  elib
4. V. G. Durnev, D. M. Murin, V. A. Sokolov, D. Ju. Chalyy, “On some approaches to the solution of the problem «Useful Proof-of-work for blockchains»”, Model. Anal. Inform. Sist., 25:4 (2018),  402–410  mathnet  elib
2016
5. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On equations and inequalities in words and word lengths”, Chebyshevskii Sb., 17:2 (2016),  137–145  mathnet  elib
6. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On amenable subgroups of $F$-groups”, Chebyshevskii Sb., 17:2 (2016),  128–136  mathnet  elib
7. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, D. M. Murin, “About the coNP-complete “Injective knapsack” problem”, Prikl. Diskr. Mat., 2016, 3(33),  85–92  mathnet
2014
8. V. G. Durnev, O. V. Zetkina, “Some of the results obtained in the Yaroslavl branch algebraic school of M. D. Grindlinger”, Chebyshevskii Sb., 15:4 (2014),  5–31  mathnet
9. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On the Tits’ alternative for subgroups of $F$-groups”, Chebyshevskii Sb., 15:1 (2014),  110–120  mathnet
2013
10. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “On automorphic reducibility for sets elements of free groups”, Chebyshevskii Sb., 14:3 (2013),  52–55  mathnet
11. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “An algebraically closed groups”, Chebyshevskii Sb., 14:3 (2013),  49–51  mathnet
2012
12. V. G. Durnev, O. V. Zetkina, “О формулах, истинных на периодических и конечных группах”, Chebyshevskii Sb., 13:1 (2012),  81–85  mathnet
13. V. G. Durnev, O. V. Zetkina, “Об уравнениях в свободных группах, разрешенных относительно неизвестных, с ограничениями на решения”, Chebyshevskii Sb., 13:1 (2012),  63–80  mathnet
14. V. G. Durnev, “Об уравнениях в свободных группах”, Chebyshevskii Sb., 13:1 (2012),  59–62  mathnet
15. V. G. Durnev, “Об одном вопросе А. И. Мальцева из “Коуровской тетради””, Chebyshevskii Sb., 13:1 (2012),  54–58  mathnet
16. V. G. Durnev, O. V. Zetkina, “NP-трудность проблемы разрешимости для уравнений с простой правой частью в свободной группе”, Chebyshevskii Sb., 13:1 (2012),  46–53  mathnet
17. V. G. Durnev, “On one A. I. Mal'cev's Question from the “Kourovskaya Notebook””, Model. Anal. Inform. Sist., 19:4 (2012),  67–71  mathnet  elib
2010
18. V. G. Durnev, O. V. Zetkina, “On equations in free groups with restrictions on solutions”, Chebyshevskii Sb., 11:3 (2010),  88–97  mathnet  zmath
19. V. G. Durnev, O. V. Zetkina, “On equations with subsemigroup constraints on solutions in free semigroups”, Chebyshevskii Sb., 11:3 (2010),  78–87  mathnet  zmath
2008
20. V. G. Durnev, O. V. Zetkina, “On equations in free semigroups with certain constraints on their solutions”, Zap. Nauchn. Sem. POMI, 358 (2008),  120–129  mathnet  elib; J. Math. Sci. (N. Y.), 158:5 (2009), 671–676  elib  scopus
2000
21. V. G. Durnev, “Undecidability of a simple fragment of a positive theory with a single constant for a free semigroup of rank two”, Mat. Zametki, 67:2 (2000),  191–200  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 152–159  isi
22. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Uspekhi Mat. Nauk, 55:2(332) (2000),  3–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 207–296  isi  scopus
1996
23. V. G. Durnev, “On the solvability problem for equations with a single coefficient”, Mat. Zametki, 59:6 (1996),  832–845  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 601–610  isi
1995
24. V. G. Durnev, “On equations with subgroup constraints on solutions in free groups”, Diskr. Mat., 7:4 (1995),  60–67  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:6 (1995), 567–575
25. V. G. Durnev, “On elementary theories of integer linear groups”, Izv. RAN. Ser. Mat., 59:5 (1995),  41–58  mathnet  mathscinet  zmath; Izv. Math., 59:5 (1995), 919–934  isi
26. V. G. Durnev, “Undecidability of the positive $\forall\exists^3$-theory of a free semigroup”, Sibirsk. Mat. Zh., 36:5 (1995),  1067–1080  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 917–929  isi
1993
27. V. G. Durnev, “Equations with constraints on the solution in free groups”, Mat. Zametki, 53:1 (1993),  36–40  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 26–29  isi
1992
28. V. G. Durnev, “Equations with endomorphisms in free semigroups”, Diskr. Mat., 4:2 (1992),  136–141  mathnet  mathscinet  zmath
29. V. G. Durnev, “On equations in words and lengths with endomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 8,  30–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:8 (1992), 26–30
1990
30. V. G. Durnev, “Generalization of problem 9.25 from “the Kourovka notebook””, Mat. Zametki, 47:2 (1990),  15–19  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 117–121  isi
1989
31. V. G. Durnev, “The Mal'tsev–Nielsen equation in a free metabelian group of rank two”, Mat. Zametki, 46:6 (1989),  57–60  mathnet  mathscinet  zmath; Math. Notes, 46:6 (1989), 927–929  isi
1974
32. V. G. Durnev, “On equations in free semigroups and groups”, Mat. Zametki, 16:5 (1974),  717–724  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1024–1028
33. V. G. Durnev, “Positive formulae on free semigroups”, Sibirsk. Mat. Zh., 15:5 (1974),  1131–1137  mathnet  mathscinet  zmath; Siberian Math. J., 15:5 (1974), 796–800
1973
34. V. G. Durnev, “Positive theory of a free semigroup”, Dokl. Akad. Nauk SSSR, 211:4 (1973),  772–774  mathnet  mathscinet  zmath

2014
35. V. G. Durnev, “Very subjective memories-reflections”, Chebyshevskii Sb., 15:4 (2014),  180–189  mathnet
2003
36. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  193–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1245–1253  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022